On the other hand, Sophie's seizures have been a little scary lately. She mostly has tonic seizures (quick seizures in which her head will drop and her arms will fly out...each seizure only last a second but they come in clusters). But lately she has been having more atonic seizures (head will slightly decrease and arms will fly out but she freezes in this position for 5 to 10 seconds while her body slightly shakes). Usually, she will only have one of these at a time. But on 2 separate occassions, she had 4 atonic seizures in a row. Completely wiped her out. She will immediately cuddle up in my arms and fall asleep for 15 to 30 minutes. Breaks my heart.
So is this because of the weaning of the Banzel or increasing of the Felbatol? She always has withdrawal seizures. Even if the med did absolutely nothing for her seizures!!! ABSOLUTELY SUCKS!!! How can a med that does absolutely nothing for seizures cause them to get worse during the wean??? Luckily, her seizures eventually stabilize.
So for Felbatol...we are currently at 2.5ml/day (1ml in AM, .5ml at 2pm, 1ml in PM).